Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Taking cipralex, xanax since months, have head pressure. Could medicines be causing this?

Hello, I have been on Cipralex for more than 4 months. I was also taking xanax with cipralex in the first month and 3 weeks in January. I am now only on cipralex and experiencing really hard head preassure - front of my head. In the bginning of taking this drug i noticed the pressure - it was coming and going now it is almost permanent. Is it possible that this head pressurea is from cipralex , would this last so long. I was put on it due to depressive states and pannick attack. Thank You in advance Regards Kasia
Asked On : Mon, 18 Feb 2013
Answers:  1 Views:  111
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response

The side effects of Cipralex which is Escitalopram are nausea, diarrhea, excess sweating, insomnia, ejaculation problem, fatigue, postural hypotension (decreased blood pressure based on posture), taste disturbances and weight gain.

So, your pressure in head can be because of some other cause also. Please consult the doctor for review of medications.

Take Care!
Answered: Tue, 18 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor